Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Moderate tricuspid valve regurgitation, enlarged right pulmonary artery. Continuous dizziness, balancing difficulty. Symptoms related to valve?

I have ongoing dizziness . I feel like I am off balance. It is especially bad after exercise. Today I walked a mile and felt nasty when I got home. I have a moderate tricuspid valve regurgitation found in 2011. My right pulmonary artery is very enlarged following a PE in 2010. Can my dizzies be caused by the valve? The room does not spin. I find it hard to believe it is inner ear .
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Dear friend, welcome to HCM.
your tricuspid regurge is secondary to pulmonary hypertension and old PE.
yes, the symptoms could be due to this cardiac condition.
do you feel breathless? is there swelling over the leg/ankles? any fever?
do you have headache, nausea / vomitting associated?
are you on anticoagulation/ other medicines?

please give more description of all your symptoms to draw a precise picture.
in that case you will need a visit to your carduiologist to get echo quantification of the PHT, TR again.

I hope to have answered your query satisfactorily.
Take care and please keep me informed of your progress.
Good Luck !
May I request you to rate your experience here before you close.
Thank you.
Answered: Thu, 23 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor